MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT 17X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT 17X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3795
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported the inferior plate of a mobi-c implant migrated posteriorly post-operatively.A revision surgery was performed to remove the device.
 
Additional Manufacturer Narrative
H6 method: 4109.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed only the superior plate (mb084k lot 5343226), the inferior plate (mb125k lot 5343239) and the polyethylene insert were returned.No damage was noticed on either plate, however the insert has nick and gouges in it.These are likely the result of removing the implant.The complaint is confirmed via the provided x-rays where mobile core and inferior endplate posterior migration can be seen.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to patient or surgery specific factors.Dhr review :the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
 
Event or Problem Description
It was reported a revision surgery was performed to address a mobi-c implant that migrated post-operatively.One month after surgery, the lower plate was prolapsed into the spinal canal.The revision was performed to replace the mobi-c implant with an acdf device even though the patient was asymptomatic.
 
Additional Manufacturer Narrative
Corrections in h6: patient code.Corrections were made based on additional information received from the reporter.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT 17X19 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17970076
Report Number3004788213-2023-00088
Device Sequence Number7754466
Product Code MJO
UDI-Device Identifier03662663002042
UDI-Public(01)03662663002042(17)250201(10)5346710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Catalogue NumberMB3795
Device Lot Number5346710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date01/05/2024
03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale
Patient EthnicityNon Hispanic